Please use this identifier to cite or link to this item:
Title: Variational derivation of mean field theories with mixed states
Authors: Providência, João da 
Fiolhais, Carlos 
Issue Date: 1985
Publisher: Universidade de Lisboa
Citation: PROVIDÊNCIA, João da ; FIOLHAIS, Carlos – Variational derivation of mean field theories with mixed states. Portugaliae Physica. Lisboa : Universidade de Lisboa. ISSN 0048-4903. Vol. 16 (1985), p. 9-26.
Serial title, monograph or event: Portugaliae Physica
Volume: 16
Place of publication or event: Lisboa
ISSN: 0048-4903
Rights: openAccess
Appears in Collections:FCTUC Física - Artigos em Revistas Nacionais

Files in This Item:
File Description SizeFormat
variational_derivation_mean_field_theories.pdf3.51 MBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Feb 26, 2020


checked on Feb 26, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.